Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER GMBH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER GMBH; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number
2351-4218S
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
04/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Surgical drill bit tip broke during surgery (right femur).Operating room team was unable to recover the drill bit tip.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer
(Section D)
STRYKER GMBH
325 corporate drive
mahwah NJ 07430
MDR Report Key
22001947
Report Number
22001947
Device Sequence Number
7267339
Product Code
LXH
UDI-Device Identifier
07613327350319
UDI-Public
(01)07613327350319(17)350228(10)K1156B9
Combination Product (Y/N)
N
Initial Reporter State
NC
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
05/06/2025
Report Date
(Section F)
05/06/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
2351-4218S
Device Catalogue Number
2351-4218S
Device Lot Number
K1156B9
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
05/12/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
39 YR
Patient Sex
Male
Date Report Sent to FDA
05/06/2025